Saratoga Therapeutics, LLC ebA Multivitamin Recall








The FDA released information on a multivitamin recall for the Saratoga Therapeutics, LLC ebA multivitamin.  Saratoga Therapeutics, LLC issued the recall due to certain batches that contained lactose or mild product that were undeclared.  The milk ingredients have the potential to cause an allergic reaction or negative side effects for those with allergies or sensitivities.

 

The ebA Multivitamin recall is due to undeclared milk and lactose ingredients

The ebA Multivitamin recall is due to undeclared milk and lactose ingredients

The ebA multivitamin formula made by Saratoga Therapeutics, LLC was distributed around the world, including in the United States, Costa Rica, Canada, Australia, England, Finland, Ireland, Malaysia, Tasmania and Switzerland.  The vitamins are sold via mail order, internet sales, fax orders and in doctors’ offices.

Potentially Dangerous

Lactose and milk ingredients can be potentially dangerous to those that have an allergy to milk or sensitivity to lactose.  People with milk allergies have the potential to experience serious allergic reactions, and those with lactose sensitivity could experience intestinal upset that may increase with increased use of the product.

Batch lot numbers

At this time, Saratoga Therapeutics, LLC is recalling two batches:

Lot # 0912164 expiration date 12/12
Lot # 1110354 expiration date 10/14

What you can do

If you have purchased the Saratoga Therapeutics, LLC ebA multivitamin and it is from either of the above mentioned lot numbers, you can return them to the company for a refund.  If you have a sensitivity to lactose or milk allergies, you should stop taking this product immediately.

You can call Saratoga Therapeutics, LLC at:  215-661-9044 between 8:30 am and 4:30 pm Eastern time or, you can email them at:  info@ebAmultivitamin.com.   A representative will give you instructions on mailing the unused portion of the product back to them so you can receive a refund.

Any time that you are taking a supplement or medication and notice that you are experiencing any kind of side effects, you should talk to your health care provider and contact the FDA to report the effects that you are experiencing.  If you experience any type of extreme lethargy, allergic reaction, numbness or racing heart when taking any supplements or medication, you should contact your health care provider as soon as possible.

Supplements and medications are often recalled due to the negative side effects or improperly reported ingredients.  It is essential to examine all the ingredients on products that you take to make sure that you are not sensitive or allergic to any of them.

Your health care provider should always be aware of all the prescription and non prescription medications you are taking, as well as any supplements that you might be taking.  This can help you to stay informed of possible drug interactions that you might experience.  This ebA multivitamin may or may not have potentially serious side effects, depending on your sensitivity.  It is necessary to stop taking this supplement if you find that it is part of the above mentioned lot numbers, even if you haven’t noticed any side effects.

Visit the FDA online for more information.  There are also forms for those who have had negative side effects, as well as additional information regarding any medication or supplements you’re taking.

Written by Tony Clark

Pin It

Leave a Reply

Your email address will not be published. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>